# SDR SWAA2025081805162

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 8,516 hours, 4,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLASHLIGHT UNDER AFT F/A JUMPSEAT NOT TESTING.    REMOVED AND REPLACED AFT LH FA LH FLASHLIGHT IAW AMM 25-64-00.  OPS TEST GOOD.
